Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 34, NWS La Crosse, WI

July 15, 2011Floyd County, Mitchell County, Iowa

NWS La Crosse, WI issued this river flood warning at Jul 15, 2011, 9:17 PM CDT for Floyd County, Mitchell County, Iowa. It took effect at Jul 16, 2011, 8:21 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jul 15, 2011, 9:17 PM CDT (02:17 UTC)
In effect from
Jul 16, 2011, 8:21 PM CDT
Expired
Jul 17, 2011, 7:55 PM CDT
In force
24 hr
Issued by
NWS La Crosse, WI
Flood severity
Moderate

Counties Floyd County, IA, Mitchell County, IA

The radar

The La Crosse radar (KARX), 146 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cedar River at Charles City (CCYI4). The gauge peaked at 10.99 ft at Jul 17, 2011, 9:00 AM CDT.

actionminormoderate5101507/1607/1707/1807/19
Action stage
9 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05457700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WGUS43 KARX 160217
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
917 PM CDT FRI JUL 15 2011

.A COMPLEX OF THUNDERSTORMS DUMPED FROM 3 TO NEARLY 5 INCHES OF RAIN
OVER PARTS OF SOUTHEAST MINNESOTA AND NORTHERN IOWA ON FRIDAY. THE
CEDAR RIVER WILL QUICKLY RISE OVER THE NEXT 24 HOURS AND SHOULD REACH
FLOOD STAGE SATURDAY EVENING. ADDITIONAL RAINFALL DURING THE NIGHT
COULD CREATE A QUICKER RISE THAN CURRENTLY FORECAST. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-161417-
/O.NEW.KARX.FL.W.0034.110716T2052Z-110719T0515Z/
/CCYI4.2.ER.110716T2052Z.110717T1800Z.110718T1115Z.NO/
917 PM CDT FRI JUL 15 2011

THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CEDAR RIVER AT CHARLES CITY.
* FROM SATURDAY AFTERNOON TO LATE MONDAY NIGHT.
* AT 8:30 PM FRIDAY THE STAGE WAS 3.2 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE
  TO RISE TO NEAR 16.6 FEET BY SUNDAY. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 15.0 FEET...EVACUATION OPERATIONS BEGIN. LELAND AVENUE 
  FLOODS AND FLOODING ON PARK DRIVE IS LIKELY. 

$$
8 follow-up statements
375 
WGUS83 KARX 161025
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 AM CDT SAT JUL 16 2011

.A COMPLEX OF THUNDERSTORMS DUMPED FROM 2 TO LOCALLY 5 INCHES OF
RAIN FROM NORTH AND WEST OF AUSTIN MINNESOTA TO NORTH AND WEST OF
CHARLES CITY IOWA ON FRIDAY. EXCESS RUNOFF FROM THESE RAINS WAS
PRODUCING RISING WATER LEVELS ON TURTLE CREEK AND MUCH OF THE
CEDAR RIVER. MINOR TO MODERATE FLOODING IS EITHER OCCURRING OR
EXPECTED. ADDITIONAL RAINFALL THROUGH THIS MORNING COULD CREATE A
HIGHER CREST THAN IS CURRENTLY FORECAST. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-162225-
/O.EXT.KARX.FL.W.0034.110716T2122Z-110719T0515Z/
/CCYI4.2.ER.110716T2122Z.110717T1800Z.110718T1115Z.NO/
525 AM CDT SAT JUL 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* FROM THIS AFTERNOON TO LATE MONDAY NIGHT.
* AT  4:30 AM SATURDAY THE STAGE WAS 4.9 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO 
  NEAR 16.6 FEET BY SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  MONDAY MORNING.
* IMPACT...AT 15.0 FEET...EVACUATION OPERATIONS BEGIN. LELAND AVENUE 
  FLOODS AND FLOODING ON PARK DRIVE IS LIKELY. 

$$

MNC099-162225-
/O.CON.KARX.FL.W.0035.000000T0000Z-110718T1218Z/
/TRCM5.2.ER.110716T0803Z.110717T0000Z.110717T1818Z.NR/
525 AM CDT SAT JUL 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK NEAR AUSTIN.
* UNTIL MONDAY MORNING.
* AT  4:30 AM SATURDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN 
  AUSTIN. 

$$
036 
WGUS83 KARX 161608
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1108 AM CDT SAT JUL 16 2011

.A COMPLEX OF THUNDERSTORMS DROPPED BETWEEN 2 TO LOCALLY 5 INCHES OF
RAIN FROM NORTH AND WEST OF AUSTIN MINNESOTA TO NORTH AND WEST OF
CHARLES CITY IOWA ON FRIDAY. EXCESS RUNOFF FROM THESE RAINS WAS
PRODUCING RISING WATER LEVELS ON TURTLE CREEK AND MUCH OF THE
CEDAR RIVER. MINOR TO MODERATE FLOODING IS EITHER OCCURRING OR
EXPECTED.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-170408-
/O.EXT.KARX.FL.W.0034.110717T0121Z-110719T0651Z/
/CCYI4.2.ER.110717T0121Z.110717T1200Z.110718T1251Z.NO/
1108 AM CDT SAT JUL 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* FROM THIS EVENING TO LATE MONDAY NIGHT.
* AT 10:30 AM SATURDAY THE STAGE WAS 7.0 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 16.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 15.0 FEET...EVACUATION OPERATIONS BEGIN. LELAND AVENUE 
  FLOODS AND FLOODING ON PARK DRIVE IS LIKELY. 

$$

MNC099-170407-
/O.EXT.KARX.FL.W.0035.000000T0000Z-110718T0400Z/
/TRCM5.2.ER.110716T0803Z.110716T1800Z.110717T1000Z.NO/
1108 AM CDT SAT JUL 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK NEAR AUSTIN.
* UNTIL SUNDAY EVENING.
* AT 10:30 AM SATURDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET LATER
  TODAY. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN 
  AUSTIN. 

$$

ZT
959 
WGUS83 KARX 162101
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
401 PM CDT SAT JUL 16 2011

.A COMPLEX OF THUNDERSTORMS DROPPED BETWEEN 2 TO 5 INCHES OF RAIN
OVER PARTS OF THE REGION FRIDAY EVENING AND ALSO AGAIN SATURDAY
MORNING. MUCH OF THIS RAIN FELL ACROSS SOUTHEAST MINNESOTA AND
NORTHEAST IOWA. SEVERAL RIVERS ARE ON THE RISE AND A FEW ARE
FORECAST TO REACH FLOOD STAGE ON SUNDAY. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-170901-
/O.CON.KARX.FL.W.0034.110717T0121Z-110719T0651Z/
/CCYI4.2.ER.110717T0121Z.110717T1200Z.110718T1251Z.NO/
401 PM CDT SAT JUL 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* FROM THIS EVENING TO LATE MONDAY NIGHT.
* AT  3:30 PM SATURDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE EVENING AND CONTINUE TO 
  RISE TO NEAR 16.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 15.0 FEET...EVACUATION OPERATIONS BEGIN. LELAND AVENUE 
  FLOODS AND FLOODING ON PARK DRIVE IS LIKELY. 

$$

MNC099-170901-
/O.CON.KARX.FL.W.0035.000000T0000Z-110718T0400Z/
/TRCM5.1.ER.110716T0803Z.110716T1745Z.110717T1000Z.NO/
401 PM CDT SAT JUL 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK NEAR AUSTIN.
* UNTIL SUNDAY EVENING.
* AT  3:30 PM SATURDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY SUNDAY MORNING.
* IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN 
  AUSTIN. 

$$

MNC157-170901-
/O.CON.KARX.FL.W.0036.110717T0051Z-110718T0600Z/
/ZUMM5.1.ER.110717T0051Z.110717T0600Z.110717T1200Z.NO/
401 PM CDT SAT JUL 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE ZUMBRO RIVER AT ZUMBRO FALLS.
* FROM THIS EVENING TO LATE SUNDAY NIGHT.
* AT 3:30 PM SATURDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS EVENING AND CONTINUE
  TO RISE TO NEAR 18.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. 

$$
807 
WGUS83 KARX 170202
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
902 PM CDT SAT JUL 16 2011

.RECENT THUNDERSTORMS THAT MOVED ACROSS THE REGION INCREASED WATER
LEVELS ALONG SOME AREA RIVERS IN SOUTHEAST MINNESOTA AND NORTHEAST
IOWA. THE CEDAR RIVER NEAR CHARLES CITY IS STILL ON THE RISE AND
TURTLE CREEK IN AUSTIN HAS CRESTED BUT REMAINS ABOVE FLOOD STAGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-171402-
/O.EXT.KARX.FL.W.0034.000000T0000Z-110719T0700Z/
/CCYI4.1.ER.110717T1930Z.110718T0600Z.110718T1300Z.NO/
902 PM CDT SAT JUL 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* UNTIL LATE MONDAY NIGHT.
* AT  8:30 PM SATURDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AND CONTINUE TO RISE TO
  NEAR 12.5 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY MONDAY MORNING.
* IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE 
  INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. 

$$

MNC099-171401-
/O.EXT.KARX.FL.W.0035.000000T0000Z-110718T0224Z/
/TRCM5.1.ER.110716T0803Z.110716T1745Z.110717T0824Z.NO/
902 PM CDT SAT JUL 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK NEAR AUSTIN.
* UNTIL SUNDAY EVENING.
* AT  8:30 PM SATURDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY SUNDAY MORNING.
* IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN 
  AUSTIN. 

$$
958 
WGUS83 KARX 170921
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
421 AM CDT SUN JUL 17 2011

.RECENT THUNDERSTORMS THAT MOVED ACROSS THE REGION INCREASED WATER
LEVELS ALONG SOME AREA RIVERS IN SOUTHEAST MINNESOTA AND NORTHEAST
IOWA. THE CEDAR RIVER NEAR CHARLES CITY IS STILL ON THE RISE AND
TURTLE CREEK IN AUSTIN HAS CRESTED BUT REMAINS ABOVE FLOOD STAGE.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-172121-
/O.CON.KARX.FL.W.0034.000000T0000Z-110719T0700Z/
/CCYI4.1.ER.110717T1930Z.110718T0600Z.110718T1300Z.NO/
421 AM CDT SUN JUL 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* UNTIL LATE MONDAY NIGHT.
* AT  3:30 AM SUNDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO 
  NEAR 12.5 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE 
  INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. 

$$

MNC099-172121-
/O.EXT.KARX.FL.W.0035.000000T0000Z-110718T0752Z/
/TRCM5.1.ER.110716T0803Z.110716T1745Z.110717T1352Z.NO/
421 AM CDT SUN JUL 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK NEAR AUSTIN.
* UNTIL LATE TONIGHT.
* AT  3:30 AM SUNDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD 
  STAGE BY LATE THIS MORNING.
* IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN 
  AUSTIN. 

$$
680 
WGUS83 KARX 171443
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 AM CDT SUN JUL 17 2011

.THUNDERSTORMS THAT DROPPED SEVERAL INCHES OF RAIN ACROSS SOUTHEAST
MINNESOTA AND NORTHEAST FRIDAY AND EARLY SATURDAY HAS RESULTED IN
WATER LEVEL RISES ON AREA RIVERS. THE CEDAR RIVER IN CHARLES CITY
WILL CONTINUE TO RISE TO NEAR FLOOD STAGE BEFORE RECEDING. THE TURTLE
CREEK IN AUSTIN HAS CRESTED BUT REMAINS ABOVE FLOOD STAGE. ANY
ADDITIONAL THUNDERSTORMS OVER THE NEXT FEW DAYS COULD RESULT IN
ADDITIONAL RISES.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-180243-
/O.EXT.KARX.FL.W.0034.000000T0000Z-110719T0000Z/
/CCYI4.1.ER.110718T0600Z.110718T0600Z.110718T0600Z.NO/
943 AM CDT SUN JUL 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* UNTIL MONDAY EVENING.
* AT  8:30 AM SUNDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  MORNING.
* IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE 
  INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. 

$$

MNC099-180242-
/O.EXT.KARX.FL.W.0035.000000T0000Z-110718T1042Z/
/TRCM5.1.ER.110716T0803Z.110716T1745Z.110717T1642Z.NO/
943 AM CDT SUN JUL 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE TURTLE CREEK NEAR AUSTIN.
* UNTIL LATE TONIGHT.
* AT  8:30 AM SUNDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 10.5 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL...DROPPING BELOW
  FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN 
  AUSTIN. 

$$
181 
WGUS83 KARX 172110
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
410 PM CDT SUN JUL 17 2011

.THUNDERSTORMS THAT DUMPED SEVERAL INCHES OF RAIN ACROSS THE AREA 
ON FRIDAY AND EARLY SATURDAY HAS RESULTED IN RISING WATER LEVELS. 
THE CEDAR RIVER IN CHARLES CITY HAS CRESTED NEAR 11 FEET AND WILL
CONTINUE SLOWLY FALLING THIS EVENING. HOWEVER WITH ANY ADDITIONAL
RAINFALL DURING THE OVERNIGHT HOURS...THE RIVER COULD QUICKLY CLIMB
ABOVE FLOOD STATE ON MONDAY.  

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-180910-
/O.CON.KARX.FL.W.0034.000000T0000Z-110719T0000Z/
/CCYI4.1.ER.110718T0600Z.110718T0600Z.110718T0600Z.NO/
410 PM CDT SUN JUL 17 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CHARLES CITY.
* UNTIL MONDAY EVENING.
* AT  3:30 PM SUNDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  MORNING.
* IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE 
  INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. 

$$
750 
WGUS83 KARX 180055
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
755 PM CDT SUN JUL 17 2011

.WATER LEVELS ALONG THE CEDAR RIVER AT CHARLES CITY ARE FALLING THIS
EVENING. THE RIVER SHOULD CONTINUE TO FALL DURING THE NEXT COUPLE OF
DAYS WITH NO RAIN IN THE FORECAST. AS A RESULT...THE FLOOD WARNING
HAS BEEN CANCELLED. 

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/LACROSSE .

&&

IAC067-131-180125-
/O.CAN.KARX.FL.W.0034.000000T0000Z-110719T0000Z/
/CCYI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
755 PM CDT SUN JUL 17 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CEDAR RIVER AT CHARLES CITY.
* AT  7:30 PM SUNDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11 FEET THIS
  MORNING. THE RIVER WILL CONTINUE TO FALL TO 6.7 FEET BY TUESDAY
  EARLY AFTERNOON.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jul 15, 3:23 PM CDT, 5 hours 54 minutes earlier.

Area forecast discussion, Jul 15, 3:23 PM CDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
323 PM CDT FRI JUL 15 2011

.SHORT TERM...TONIGHT THROUGH MONDAY

MAIN FORECAST CONCERNS ARE ON HEAVY RAIN POTENTIAL TONIGHT ALONG WITH
THUNDERSTORM CHANCES THROUGH SATURDAY...FOCUS THEN TURNS TO THE HEAT
WAVE STARTING SUNDAY.

CURRENT RADAR IMAGERY SHOWS SHOWERS AND THUNDERSTORMS MOVING ACROSS
THE AREA THIS AFTERNOON...SOME OF WHICH HAVE PRODUCED HEAVY RAIN
ACROSS PORTIONS OF SOUTHEAST MINNESOTA.

THUNDERSTORMS HAVE PRODUCED 1 TO 2 INCHES OF RAINFALL THIS AFTERNOON
ACROSS PORTIONS OF DODGE AND OLMSTED COUNTIES. ANOTHER ROUND OF
THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING.
THESE STORMS COULD PRODUCE ANOTHER 1 TO 2 INCHES OF RAIN...WHICH MAY
LEAD TO FLASH FLOODING. THIS ACTIVITY WILL MOVE EAST INTO
WABASHA...WINONA...AND BUFFALO COUNTIES. ANOTHER ROUND OF STORMS ARE
POSSIBLE LATE TONIGHT...SO HAVE ISSUED A FLASH FLOOD WATCH ACROSS
THESE AREAS THROUGH 12Z SATURDAY.

A SHORTWAVE TROUGH WILL MOVE FROM NEBRASKA INTO THE UPPER
MISSISSIPPI RIVER VALLEY TONIGHT. THE LOW LEVEL JET IS EXPECTED TO
INCREASE ACROSS SOUTHERN MINNESOTA THROUGH NORTHWEST WISCONSIN
TONIGHT AND WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM
DEVELOPMENT. MOISTURE TRANSPORT WILL INCREASE ACROSS THESE AREAS AS
THE JET INCREASES. AN MCS WILL LIKELY DEVELOP ACROSS THIS REGION AS
THE SHORTWAVE MOVES THROUGH. CORFIDI VECTORS WOULD TAKE ANY MCS
ACTIVITY THAT DEVELOPS SOUTHEAST INTO THE FORECAST AREA DURING THE
OVERNIGHT HOURS INTO EARLY SATURDAY MORNING. 1-7 KM BULK SHEAR OF 20
TO 30 KTS...AND MUCAPE VALUES FROM 500 TO 1000 J/KG...SUPPORT A
MARGINAL THREAT FOR SEVERE THUNDERSTORMS. THE MAIN THREATS FROM THE
STRONGEST STORMS WILL BE DAMAGING WINDS AND HEAVY RAIN. PRECIPITABLE
WATER VALUES ARE EXPECTED TO INCREASE TO 150 TO 200 PERCENT OF
NORMAL TONIGHT...WITH WARM CLOUD DEPTHS INCREASING TO 4.5 KM. THESE
VALUES WILL FAVOR HEAVY RAIN IN ANY THUNDERSTORM ACTIVITY THAT
DEVELOPS. AT THIS TIME IT APPEARS LOCATIONS NORTH OF INTERSTATE 90
WILL HAVE THE GREATEST CHANCE OF SEEING THUNDERSTORM ACTIVITY DURING
THE OVERNIGHT HOURS. LOOK FOR LOW TEMPERATURES TO RANGE FORM THE
UPPER 60S ACROSS NORTHERN WISCONSIN TO THE LOWER 70S ACROSS
NORTHEAST IOWA.

15.06 MODELS INDICATING SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF
THE FORECAST AREA BY SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS INTO
THE UPPER MIDWEST. 850 MB TEMPERATURES ARE EXPECTED TO CLIMB TO 20
TO 22 DEGREES C BY LATE SATURDAY AFTERNOON WITH FAIRLY STRONG
CAPPING WORKING INTO THE AREA. MLCIN VALUES OF NEGATIVE 100 TO
NEGATIVE 200 J/KG WILL MOVE IN DURING THIS TIME...EFFECTIVELY
CAPPING THE ATMOSPHERE TO FURTHER CONVECTIVE DEVELOPMENT. HUMID AIR
WILL SURGE INTO THE AREA SATURDAY INTO SATURDAY NIGHT AS THE WARM
FRONT LIFTS INTO NORTHERN MINNESOTA AND UPPER MICHIGAN. LOOK FOR
OVERNIGHT LOWS TO BE IN THE 70S.

HOT AND HUMID CONDITIONS ARE ON TAP FOR SUNDAY. AN EXCESSIVE HEAT
WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
EVENING. HIGH TEMPERATURES ON SUNDAY WILL CLIMB INTO THE LOWER TO
MID 90S...WITH HEAT INDICES OF 105 TO 110 ACROSS MUCH OF THE
FORECAST AREA. AN EXCESSIVE HEAT WARNING WILL LIKELY BE NEEDED
STARTING ON SUNDAY. THE HOT AND HUMID CONDITIONS ARE EXPECTED TO
PERSIST THROUGH MONDAY WITH HIGH PRESSURE OVERHEAD. HIGHS WILL ONCE
AGAIN CLIMB INTO THE LOWER TO MID 90S...WITH HEAT INDICES OF 105 TO
115 POSSIBLE. BE PREPARED FOR OPPRESSIVE HEAT LEVELS STARTING
SUNDAY. A SHORTWAVE MOVING AROUND THE RIDGE WILL MOVE ACROSS
NORTHERN WISCONSIN MONDAY NIGHT. THIS WAVE WILL BRING SMALL CHANCES
FOR THUNDERSTORMS FOR LOCATIONS ALONG AND NORTH OF I-94.

.LONG TERM...TUESDAY THROUGH FRIDAY

15.12 MODELS ARE INDICATING THE OPPRESSIVE HEAT LEVELS WILL LIKELY
PERSIST THROUGH WEDNESDAY. A FRONTAL BOUNDARY ATTEMPTS TO SAG
SOUTHWEST ACROSS THE AREA....FROM NORTHERN WISCONSIN...AS THE HIGH
RETROGRADES SLIGHTLY TO THE WEST. THIS BOUNDARY WILL BE THE FOCUS
FOR SHOWERS AND THUNDERSTORMS AS FLOW ALOFT ATTEMPTS TO GO NORTHWEST.
WILL HAVE TO KEEP A CLOSE EYE ON THE NEXT FEW MODEL RUNS TO
DETERMINE WHAT IMPACT THIS MAY HAVE ON HIGH TEMPERATURES. SLIGHTLY
COOLER TEMPERATURES ARE POSSIBLE THURSDAY INTO FRIDAY AS THE RIDGE
FLATTENS AND A TROUGH MOVES INTO THE CENTRAL CONUS. SHORTWAVES
MOVING ACROSS THE UPPER MIDWEST WILL BRING CHANCES FOR SHOWERS AND
THUNDERSTORMS TO THE FORECAST AREA DURING THIS TIME FRAME. LOOK FOR
HIGH TEMPERATURES TO RANGE FROM THE MID 80S TO LOWER 90S.

&&

.AVIATION...THROUGH 18Z SATURDAY

ONGOING CONVECTION BEING SUSTAINED BY WARM ADVECTION AND A WEAKENING
LOW LEVEL JET. INSTABILITY HIGHEST TO THE WEST OF THE MISSISSIPPI
RIVER AND STORMS WEAKEN AS THEY MOVE EAST AND THIS IS EXPECTED TO BE
THE RULE THE REMAINDER OF THE AFTERNOON. MAINLY VFR CONDITIONS
EXPECTED...EXCEPT MVFR AND ISOLATED IFR WITHIN THE CONVECTIVE
ELEMENTS.

LOW LEVEL JET/MOISTURE TRANSPORT INCREASE AGAIN THIS EVENING WITH
MOISTURE CONVERGENCE AGAIN OVER MINNESOTA. WOULD EXPECT CONVECTION
TO RE-INTENSIFY THIS EVENING ON NOSE OF MOISTURE TRANSPORT. STILL
SOME UNCERTAINTY WITH REGARDS TO TIMING AND THUS HAVE ONLY INCLUDED
-SHRA AND CB DURING THE EVENING HOURS AT BOTH TAF SITES. AGAIN
MAINLY VFR CONDITIONS...EXCEPT WITHIN THE CONVECTION WHERE
MVFR/IFR CEILINGS/VISIBILITIES WILL BE POSSIBLE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-
     WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.

     FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WIZ032.

MN...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
     MNZ096.

     FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MNZ079-MNZ086-
     MNZ087-MNZ088.

IA...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
     IAZ029-IAZ030.

&&

SHORT/LONG TERM...WETENKAMP
AVIATION..........RABERDING
Hazardous weather outlook, Jul 15, 3:22 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
322 PM CDT FRI JUL 15 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-161100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
322 PM CDT FRI JUL 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA LATE THIS AFTERNOON...
WITH THE STRONGEST STORMS EXPECTED TO BE WEST OF THE MISSISSIPPI
RIVER. DAMAGING WINDS WILL BE POSSIBLE ALONG WITH THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL. THIS HEAVY RAIN MAY CAUSE SOME FLOODING
PROBLEMS IN THOSE AREAS THAT RECEIVED HEAVY RAINFALL EARLIER TODAY...
MAINLY NORTH OF INTERSTATE 90 IN SOUTHEAST MINNESOTA.

THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE TONIGHT...WITH THE
GREATEST THREAT IN AREAS WEST OF THE MISSISSIPPI RIVER. DAMAGING
WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A PROLONGED AND DANGEROUS HEAT WAVE IS TAKING SHAPE FOR THE
AREA STARTING ON SUNDAY AND LASTING THROUGH AT LEAST WEDNESDAY. A
EXCESSIVE HEAT WATCH IS IN EFFECT FOR THE AREA FROM SUNDAY
AFTERNOON THROUGH WEDNESDAY EVENING. HIGH TEMPERATURES WILL BE WELL
INTO THE 90S...WITH PEAK HEAT INDICES OF 105 TO 115 DURING THE
AFTERNOONS. IN ADDITION...LOW TEMPERATURES COULD STRUGGLE TO DROP
BELOW THE UPPER 70S. THE HEAT COULD LAST UNTIL LATE IN THE WEEK.

THUNDERSTORMS MAY LINGER INTO SATURDAY. THE MAIN THREAT APPEARS TO
BE HEAVY RAIN.

A SLIGHT CHANCE OF THUNDERSTORMS EXISTS ACROSS CENTRAL WISCONSIN
MONDAY AND MONDAY NIGHT...THEN ACROSS THE ENTIRE AREA ON THURSDAY.
AT THIS TIME IT IS TOO EARLY TO DISCERN IF ANY OF THESE STORMS WILL
BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING WEST
OF THE MISSISSIPPI RIVER.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BAUMGARDT/JLR

In the hours before

Local storm report, Jul 15, 7:02 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
702 PM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       ROCHESTER               44.01N 92.48W
07/15/2011  M4.53 INCH       OLMSTED            MN   MESONET

            37TH STREET SENSOR ON THE NORTH SIDE OF TOWN.

&&

ADAMS
Local storm report, Jul 15, 7:04 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
704 PM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       ROCHESTER               44.01N 92.48W
07/15/2011  M4.82 INCH       OLMSTED            MN   MESONET

            RAINFALL SENSOR NEAR COUNTY ROAD 8.

&&

ADAMS
Local storm report, Jul 15, 7:07 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
707 PM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       ST. ANSGAR              43.38N 92.92W
07/15/2011  M4.25 INCH       MITCHELL           IA   CO-OP OBSERVER

            RAINFALL TOTAL IS 2 AND A HALF HOUR TOTAL. WIDESPREAD
            RURAL FLOODING OCCURING.

&&

ADAMS
Local storm report, Jul 15, 7:57 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
757 PM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HEAVY RAIN       OSAGE                   43.28N 92.81W
07/15/2011  M3.85 INCH       MITCHELL           IA   EMERGENCY MNGR

            RAINFALL TOTAL IS 3 HOUR AMOUNT.

&&

ADAMS
Local storm report, Jul 15, 8:04 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
804 PM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HEAVY RAIN       2 ESE MANTORVILLE       44.05N 92.72W
07/15/2011  M4.11 INCH       DODGE              MN   COCORAHS

            6 HOUR RAINFALL TOTAL.

&&

ADAMS
Special weather statement, Jul 15, 8:12 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
812 PM CDT FRI JUL 15 2011

IAZ029-030-160215-
CLAYTON-FAYETTE-
812 PM CDT FRI JUL 15 2011

AT 808 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
CLERMONT TO 10 MILES SOUTHWEST OF COUNTY ROADS 3 AND W 13...MOVING
EAST AT 30 MPH.

WIND GUSTS OF 40 TO 50 MPH AND HEAVY RAIN MAY ACCOMPANY THESE STRONG
THUNDERSTORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
OELWEIN...FARMERSBURG...ARLINGTON...VOLGA AND ELKADER.

JW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 3:27 PM CDTExcessive Heat WarningARXAllamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more4 days

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.